# SDR ASAA2017011519381

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,648 hours, 11,590 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 8090
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 44,947 hours, 17,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 HIGH STAGE VALVE WORN. GROUNDED - YES. REMOVED AND REPLACED HIGH STAGE VALVE. OPS CK GOOD AND NO LEAKS NOTED REF AMM 36-11-06.
